# SDR REXA2022021600236

- Difficulty date: February 13, 2023
- Submitted: February 16, 2023
- Operation: Air carrier
- Aircraft: N302PQ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15302
- Aircraft time: 19,858 hours, 14,657 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 20131ASMI
- Condition: Inoperative
- Stage of operation: UK
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD GALLEY AND FORWARD ENTRANCE COMPARTMENT EMERGENCY LIGHTS INOP            R/R EPSU BATTERY PACK 1 IAW TASK 33-51-17-000-801. OPS CHECK GOOD.  P/N ON/OFF 2013-1ASMI S/N OFF 12631                                 S/N ON 16232
